MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802230
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Hematuria (2558)
Date of Event 09/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient went to the hospital on (b)(6) 2024 with left lumbar and abdominal pain for one day.The patient underwent transurethral holmium laser lithotomy of the lower left ureter under combined lumbar and epidural anesthesia on (b)(6) 2024.A 6f ureteral stet was indwelled after the operation.On (b)(6) 2024, it was noted that the ureteral stent was displaced, and blood was present in the patient's urine.The patient was restented and given a hemostatic treatment with injectable sodium carboxysulfone.On (b)(6) 2024 the patient was hematuria free, and their symptoms had resolved.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e1302 captures the reportable event of hematuria.Imdrf impact code f2303 captures the reportable event of medication required.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20737929
Report Number2124215-2024-71313
Device Sequence Number18296158
Product Code FAD
UDI-Device Identifier08714729058533
UDI-Public08714729058533
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802230
Device Catalogue Number180-223
Device Lot Number0033138376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/20/2024
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale